MAUDE Adverse Event Report: CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT

CUTERA, INC. TRUSCULPT ID; MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Localized Skin Lesion (4542); Subcutaneous Nodule (4548)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An adult female patient received a trusculpt treatment to the neck area.After the procedure, the treating physician observed a linear, raised, and firm lesion with an underlying nodule on the anterior upper neck.The skin remained intact, and the lesion was described as a horizontal line.The physician noted that the lesion did not appear to be a burn.The patient declined a full clinical evaluation and did not provide details about when the skin changes began.However, she requested antibiotic treatment, and the physician prescribed bactrim ds (taken orally twice daily for 7 days).The patient also visited an urgent care clinic, where she was prescribed triamcinolone cream.The physician did not report any concerns related to the performance of the trusculpt system, and no device malfunction was identified.A photo of the lesion was provided, but no specific information about the treatment settings or the outcome of the lesion has been received.Attempts by cutera to obtain additional follow-up details have not been successful.The trusculpt instructions for use state that the device should not be used to treat the neck.The decision to treat this area was made by the practitioner.Cutera is submitting this report in good faith to meet regulatory reporting requirements, based on the clinical appearance of a persistent linear lesion and the potential for scar formation or an undesirable cosmetic outcome.There is no indication of device malfunction or failure.

Brand Name
TRUSCULPT ID
Common Device Name
MASSAGER, VACUUM, RADIO FREQUENCY INDUCED HEAT
Manufacturer (Section D)
CUTERA, INC.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
MDR Report Key22064635
Report Number2954354-2025-00002
Device Sequence Number18095699
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public010081672202142711230923
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite